# SDR P9RA20050064

- Difficulty date: January 7, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Part number: S10225
- Condition: Dirty
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE CCS, DOOR 4R SLIDE ARM LIGHT INOPERATIVE.  PLACARDED AND PLACED ON MEL.  MAINTENANCE ENTRY 1-08-2005 SFB REF MEL 25-66-5.  CLEANED SWITCH CONTACTS.  OPS CHECKED GOOD AND CLEARED MEL.  NO PARTS CHANGED.
